# SDR UALA2012080704252

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 63,544 hours, 9,122 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1315
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR INOPERATIVE, FLT DIVERTED.  REPLACED IDG.  FLUSHED SYSTEM, LEAK AND OPS CHECKED GOOD DURING ENGINE RUN.
